# SDR DLM88980225

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON T/O STABILIZER TRIM WENT TO FULL NOSE DOWN.  REPLACED NOSE DOWN TRIM RELAY R20-13.
